Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
122 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is bleeding normal side effect of plan B?

my wife took plan B one step 2 weeks ago sunday. after a few days she started to have dark red bleeding ( which is a side effect). now it has been a week and her blood had turned into a bright red and is a little "chunky". Is this a normal side effect or something to be very concearned about
Tue, 30 Jun 2020
Report Abuse
General & Family Physician 's  Response
Hello,

Bleeding is an expected side effect of Plan B. It is nothing to be worried about.

Please address any more concerns or questions here
Regards
Dr.Lekshmi Rita Venugopal
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Is bleeding normal side effect of plan B?

Hello, Bleeding is an expected side effect of Plan B. It is nothing to be worried about. Please address any more concerns or questions here Regards Dr.Lekshmi Rita Venugopal